Further result on reachable set bounding for linear uncertain polytopic systems with interval time-varying delays

Nam, Phan T. and Pathirana, Pubudu N. 2011, Further result on reachable set bounding for linear uncertain polytopic systems with interval time-varying delays, Automatica, vol. 47, no. 8, pp. 1838-1841.

Attached Files
Name Description MIMEType Size Downloads

Title Further result on reachable set bounding for linear uncertain polytopic systems with interval time-varying delays
Author(s) Nam, Phan T.
Pathirana, Pubudu N.
Journal name Automatica
Volume number 47
Issue number 8
Start page 1838
End page 1841
Total pages 4
Publisher Pergamon
Place of publication Oxford , U. K.
Publication date 2011-08
ISSN 0005-1098
1873-2836
Keyword(s) reachable set
interval time-varying delays
Lyapunov-Krasovskii functional
Language eng
Field of Research 090602 Control Systems, Robotics and Automation
Socio Economic Objective 861699 Computer Hardware and Electronic Equipment not elsewhere classified
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier Ltd.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040468

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 13 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 54 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Mon, 05 Dec 2011, 12:40:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.